MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Catalog Number ZISV6-35-125-6-80-PTX
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, "procedure was yesterday (b)(6) 2023, physician called this afternoon stating the stent had shut down and that there was going to be another surgery today to see what was going on.The stent deployed successfully during the 1st procedure; post stent angiogram looked successful.Will find out today if the stent failed or something else might have caused the occurrence.".

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key17737854
Report Number3005580113-2023-00108
Device Sequence Number5492791
Product Code NIU
UDI-Device Identifier10827002384801
UDI-Public(01)10827002384801(17)250330(10)C2062357
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2023
Report Date (Section F) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Catalogue NumberZISV6-35-125-6-80-PTX
Device Lot NumberC2062357
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/18/2023
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer08/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2023
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Date Report Sent to FDA09/11/2023